# SDR UIEA2017040500518

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 57,659 hours, 41,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 859.5, LBL 89, BELOW WL 200 STRUCTURE BETWEEN BOTTOM TWO FASTENERS CRACKED.  REPAIRED IAW BULLETIN 76753A0209, REV 2, FIGURE 7.
